# SDR DHLA200900002

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73
- Aircraft serial: 46091
- Aircraft time: 90,129 hours, 24,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT DISARMED LIGHT INOP.  RESECURED LOOSE LIGHT SOCKET OPS CK GOD PER MM 33-10-0.
